# SDR VNAA2024051700008

- Difficulty date: May 13, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N634
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 17,135 hours, 13,046 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373885
- Part serial: 15378
- Condition: Corroded
- Location: Zone 100
- Part time: 17,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL FROM FS 847+16 TO FS 985 IS CORRODED.  REMOVED DEFECTIVE SEAT TRACK IAW CRJ 900 SRM 51-41-02-001-001-A01. FABRICATED NEW SEAT TRACK IAW REPAIR "B" OF REO# 670-53-00-589 REV -C DATED 2023-02-08.  INSTALLED NEW SEAT TRACK IAW CRJ900 AMM 53-00-49-400-801 (CONFIG A12) AND REO# 670-53-00-589 REV -C DATED 2023-02-08.
